# SDR 99FDEA00399

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46606
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NDA6066503
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AC PF CONVERSION AT OAN, 2 3/4 CRACKS FOUND ON OUTER SKIN & INTERNAL DOUBLER OF FWD LWR CARGO DOOR.  REPAIR INSTALLED INNER AND EXTERNAL DOUBLERS IAW EA NR 8-5210-45542.
